MathSciNet Relay Station
MathSciNet bibliographic data
MR313093 (47 #1648) 05B40 (05A05)
Brualdi, R. A. Common partial transversals and integral matrices. Trans. Amer. Math. Soc. 155 (1971), 475–492.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement